×

zbMATH — the first resource for mathematics

Multidimensional generalization of sums of fractional parts and their number-theoretic applications. (Russian. English summary) Zbl 1434.11148
Summary: In this paper a new multidimensional generalization of the fractional part function is introduced. We obtain a formula which expresses the number of points from the orbit of an irrational shift on the multidimensional torus, lying in a given domain, in terms of sums of multidimensional fractional parts. Also we give some applications of this formula to various number-theoretic problems.

MSC:
11K31 Special sequences
11K38 Irregularities of distribution, discrepancy
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] Baladi V., Rockmore D., Tongring N., Tresser C., “Renor malization on the \(n\)-dimensional torus”, Nonlinearity, 5 (1992), 1111-1136 · Zbl 0761.58008
[2] Berthe V., Labbe S., “Uniformly balanced words with linear complexity and predescribed letter frequencies”, Words 2011, Electronic Proceedings in Theoretical Computer Science, 63, 44-52 · Zbl 1331.68161
[3] Brown T. C., Shue P. J., “Sums of fractional parts of integer multiplies of an irrational”, J. Number Theory, 50 (1995), 181-192 · Zbl 0824.11041
[4] Drmota M., Tichy R. F., Sequences, discrepancies and applications, Springer, Berlin, 1997 · Zbl 0877.11043
[5] Hardy G. H., Littlewood J. E., “Some problems of diophantine approximation; the lattice points of a right-angled triangle”, Proc. London Math. Soc., 20 (1922), 15-36 · JFM 48.0197.07
[6] Pinner C. G., “On Sums of Fractional Parts \(\{n\alpha+\gamma\}\)”, J. Number Theory, 65 (1997), 48-73 · Zbl 0886.11045
[7] Sano Sh., Miyoshi N., Kataoka R., “\(m\)-Balanced words: A generalization of balanced words”, Theoretical computer science, 314 (2004), 97-120 · Zbl 1070.68128
[8] Vuillon L., “Balanced words”, Bull. Belg. Math. Soc. Simon Stevin, 10 (2003), 787-805
[9] Abrosimova A. A., “Mnozhestva ogranichennogo ostatka na dvumernom tore”, Chebyshevskii sbornik, 12:4 (2011), 15-23
[10] Dobrovolskaya V. N., “Nepolnye summy drobnykh dolei”, Chebyshevskii sbornik, 5:10 (2004), 42-48
[11] Zhuravlev V. G., “Mnogomernaya teorema Gekke o raspredelenii drobnykh dolei”, Algebra i analiz, 24:1 (2012), 1-33
[12] Zhuravlev V. G., “Mnogogranniki ogranichennogo ostatka”, Sovremennye problemy matematiki, Trudy matematicheskogo instituta imeni V. A. Steklova, 16, 2012, 82-102
[13] Keipers L., Niderreiter G., Ravnomernoe raspredelenie posledovatelnostei, Nauka, M., 1985
[14] Krasilschikov V. V., Shutov A. V., “Nekotorye voprosy vlozheniya reshetok v odnomernye kvaziperiodicheskie razbieniya”, Vestnik SamGU. Estestvennonauchnaya seriya, 2007, no. 7(57), 84-91
[15] Krasilschikov V. V., Shutov A. V., “Odnomernye kvaziperiodicheskie razbieniya, dopuskayuschie vlozhenie progressii”, Izvestiya vuzov. Matematika, 2009, no. 7, 3-9
[16] Krasilschikov V. V., Shutov A. V., “Raspredelenie tochek odnomernykh kvazireshetok po peremennomu modulyu”, Izvestiya vuzov. Matematika, 2012, no. 3, 17-23
[17] Chernyatev A. L., “Sbalansirovannye slova i dinamicheskie sistemy”, Fundamentalnaya i prikladnaya matematika, 13 (2007), 213-224
[18] Shutov A. V., “Arifmetika i geometriya odnomernykh kvazireshetok”, Chebyshevskii sbornik, 11:1 (2010), 255-262 · Zbl 1290.11103
[19] Shutov A. V., “Dvumernaya problema Gekke-Kestena”, Chebyshevskii sbornik, 12:2(38) (2011), 151-162 · Zbl 1306.11055
[20] Shutov A. V., “O raspredelenii drobnykh dolei”, Chebyshevskii sbornik, 5:3 (2004), 112-121
[21] Shutov A. V., “Ob odnom semeistve dvumernykh mnozhestv ogranichennogo ostatka”, Chebyshevskii sbornik, 12:4 (2011), 264-271 · Zbl 1302.11048
[22] Shutov A. V., “Optimalnye otsenki v probleme raspredeleniya drobnykh dolei na mnozhestvakh ogranichennogo ostatka”, Vestnik SamGU. Estestvennonauchnaya seriya, 2007, no. 7(57), 168-175
[23] Shutov A. V., “Trigonometricheskie summy nad kvazireshetkami”, Chebyshevskii sbornik, 13:2 (2012), 136-148 · Zbl 1311.11077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.